Resultats globals: 2 registres trobats en 0.02 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
25 p, 2.4 MB Integrability and non-integrability of periodic non-autonomous Lyness recurrences / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper studies non-autonomous Lyness type recurrences of the form xn+2 =(an +xn+1)/xn, where {an} is a k-periodic sequence of positive numbers with primitive period k. We show that for the cases k ∈ {1, 2, 3, 6} the behavior of the sequence {xn} is simple (integrable) while for the remaining cases satisfying this behavior can be much more complicated (chaotic). [...]
2013 - 10.1080/14689367.2013.821103
Dynamical Systems. An International Journal, Vol. 28 Núm. 4 (2013) , p. 518-538  
27 p, 476.0 KB On periodic solutions of 2-periodic Lyness difference equations / Bastien, Guy (Université Paris. Institut Mathématique de Jussieu) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Rogalski, Marc (Université de Lille(France). Laboratoire Paul Painlevé)
We study the existence of periodic solutions of the non–autonomous periodic Lyness’recurrence un+2 = (an + un+1)/un, where {an}n is a cycle with positive values a,b and with positive initial conditions. [...]
2013 - 10.1142/S0218127413500715
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 23 Núm. 4 (2013) , p. 1350071 (18 pages)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.